Topic: should I take the pill?
June 20, 2019 / By Andra Question:
iv been with my boyfriend for 9 months and we usually use condoms but there have been a few occasions when iv had to take the morning after pill (due to condom splitting etc) so was wondering if it is worth going on the pill?
I'm 20,slim and don't smoke so I know I should be ok taking it,but I'm worried bout the side effects such as weight gain as I have to remain healthy and fit for my job.
Does anyone have any advice?thanks xxxx
Wesley | 7 days ago
Well,if you have not got pregnant with the morning after pill then it is more than likely that you have also not reacted adversely to that form of contraception, then it is also likely that you will not react adversely to the pill. There are several varieties of the pill and you may have to get the one that matches your body chemistry and a friend of mine went through 4 varieties before she got rid of the headaches, the bloating and the weight gain. And if you are slim, you probably eat correctly and do all the other things correctly as well:).. so it sounds generally positive and good for you since you do not smoke. Good luck in getting the right prescription:).
Great question. I was hesitant as well to go on the pill, as I know there are side effects. I wasn't much older than you when I started. The reason for me taking the pill was to ease cramps and cause monthly symptoms of your period to lessen. I'm also slim and don't smoke. My doctor put me on Lo-Ovral, but I take the generic, Cryselle. If you have medical insurance, it is only $10. It is a lower hormone birth control, meaning it causes fewer side effects. I have been on it now for 3 years and I have stayed slim, even losing weight last year that I've been working to actually put back on. So, this particular pill does not cause you to gain weight. You'll also find with this pill that your periods are like clock work. I know exactly what day and what time my period is coming, no surprises. I do experience a few headaches on the week off the pill while you're on your period, but that is completely normal as it'd due to a hormone decrease from not being on the pill that week. Other than that, I have no other side effects. I can promise you though, you will not gain weight. It also helps with your skin complexion. Can't go wrong. Ask your gyn about this pill next time you go in to see him/her. There are also others with a lower dose of hormones, but I'm not familiar with their side effects and I know some are not covered by insurance, so it will cost $50 a month.
i used to be on bc (beginning administration), yet they did extraordinary issues to my physique so i ended. different than for that only the occasional otc dozing pill as quickly as I cant sleep. i dont pop pills like that. u shouldnt the two.